Okay my areola (dont know if thats spelled right) has changed color well actually its the same color as my skin kinda looks like i just have a nipple and thats it. i do go tanning frequently, but usually when i tan they turn really dark. I just started birth control, im on my third packet. Could this have something to do with it? My breasts have also grown since ive been on birth control and my areola seems to be bigger? i dont think its anything serious and i'm guessing its from the hormones but was just wondering.
My Dr put me on Provera to try and induce an AF, and I notice mine have got bigger too, mine have never been dark they are light. I think it will be down to the birth control you are on so I wouldnt worry too much, I will imagine they will settle down and return to normal colour once your body has gotten used to the pill :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.